Bootstrap of kernel smoothing in nonlinear time series

Mammen, Enno ; Franke, Jürgen ; Kreiss, Jens-Peter

Additional URL:
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 8
Issue number: 1
Page range: 1-37
Place of publication: London
Publishing house: Chapman & Hall
ISSN: 1350-7265
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item